MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CA 19-9XR

ABBOTT LABORATORIES ARCHITECT CA 19-9XR
Catalog Number 02K91-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a corrected report was required for architect ca 19-9xr testing for one patient being monitored to aid in cancer management.An initial result of 2911 u/ml was corrected to 2058 u/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect ca 19-9xr, list number 02k91-29, manufacturing site abbott (b)(4) of this report to architect i2000sr analyzer, list 03m74-02, manufacturing site irving, texas.Manufacturer report number 1628664-2017-00202 has been submitted and all further information will be documented under that number.

Brand Name
ARCHITECT CA 19-9XR
Common Device Name
CA 19-9
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6497370
Report Number1415939-2017-00042
Device Sequence Number789305
Product Code NIG
UDI-Device Identifier00380740105464
UDI-Public(01)00380740105464(17)170808(10)67007M800
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K052000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Medical Technologist
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02K91-29
Device Lot Number67007M800
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2017
Supplement Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; LIST 03M74-02, SERIAL (B)(4)